American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58E35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Stephane Collion, Emmanuel Hebey and Michel Vaugon. Sharp Sobolev inequalities in the presence of a twist. Trans. Amer. Math. Soc. 359 (2007) 2531-2537. MR 2286043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Olivier Druet and Emmanuel Hebey. Blow-up examples for second order elliptic PDEs of critical Sobolev growth. Trans. Amer. Math. Soc. 357 (2005) 1915-1929. MR 2115082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Emmanuel Hebey. Sharp Sobolev-Poincaré inequalities on compact Riemannian manifolds. Trans. Amer. Math. Soc. 354 (2002) 1193-1213. MR 1867378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Olivier Druet, Emmanuel Hebey and Michel Vaugon. Sharp Sobolev inequalities with lower order remainder terms. Trans. Amer. Math. Soc. 353 (2001) 269-289. MR 1783789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Timothy A. Murdoch. Twisted calibrations . Trans. Amer. Math. Soc. 328 (1991) 239-257. MR 1069738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1